MathSciNet Relay Station
MathSciNet bibliographic data
MR407148 20D40
Bialostocki, Arie On products of two nilpotent subgroups of a finite group. Israel J. Math. 20 (1975), no. 2, 178–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement